Alert archive / Colorado / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 49, NWS Denver/Boulder, CO

June 14, 2009Adams County, Denver County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 14, 2009, 3:26 PM MDT for Adams County, Denver County, Colorado. It was in force for 36 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2009, 3:26 PM MDT (21:26 UTC)
Expired
Jun 14, 2009, 4:02 PM MDT
In force
36 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

Counties Adams County, CO, Denver County, CO

The radar

The Denver radar (KFTG), 17 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 3:36 PM MDTTSTM WND GST 58Denver Intl Airport, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:50 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.4 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KBOU 142126
SVRBOU
COC001-031-142215-
/O.NEW.KBOU.SV.W.0049.090614T2126Z-090614T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
326 PM MDT SUN JUN 14 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ADAMS COUNTY IN NORTHEAST COLORADO
  NORTHEASTERN DENVER COUNTY IN NORTHEAST COLORADO

* UNTIL 415 PM MDT

* AT 325 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 5 MILES NORTHWEST OF
  DENVER INTERNATIONAL AIRPORT...OR 18 MILES NORTHEAST OF DENVER...  
  THE OUTFLOW BOUNDARY ASSOCIATED WITH THIS THUNDERSTORM WAS MOVING  
  EAST AT 20 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DENVER
  INTERNATIONAL AIRPORT...NORTHEASTERN DENVER...NORTHEASTERN COMMERCE
  CITY AND NORTHERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 4000 10469 4000 10432 3976 10459 3975 10492
      3992 10477
TIME...MOT...LOC 2125Z 262DEG 19KT 3992 10471

$$
2 follow-up statements
000 
WWUS55 KBOU 142150
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
350 PM MDT SUN JUN 14 2009

COC001-031-142215-
/O.CON.KBOU.SV.W.0049.000000T0000Z-090614T2215Z/
ADAMS CO-DENVER CO-
350 PM MDT SUN JUN 14 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR NORTHEASTERN DENVER AND WESTERN ADAMS COUNTIES...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 7 MILES NORTH OF DENVER
INTERNATIONAL AIRPORT...OR 23 MILES NORTHEAST OF DENVER...MOVING
NORTHEAST AT 25 MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DENVER INTERNATIONAL AIRPORT...NORTHEASTERN DENVER...NORTHEASTERN
COMMERCE CITY AND NORTHERN AURORA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS UP TO 58 MPH MPH WERE REPORTED AT DENVER 
INTERNATIONAL AIRPORT AS AN OUTFLOW BOUNDARY ASSOCIATED WITH THIS 
STORM MOVED THROUGH THE AIRPORT. THIS IS A DANGEROUS STORM... SEEK 
SAFE SHELTER AND STAY AWAY FROM WINDOWS

IF SEVERE WEATHER APPROACHES YOUR AREA...GO INSIDE A STURDY SHELTER
AWAY FROM CREEK BEDS AND OTHER FLOOD-PRONE AREAS. REMEMBER...A SEVERE
THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING WINDS IN
EXCESS OF 58 MPH...DEADLY LIGHTNING...AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

&&

LAT...LON 4000 10469 4000 10432 3976 10459 3975 10492
      3992 10477
TIME...MOT...LOC 2148Z 223DEG 25KT 3997 10466

$$
000 
WWUS55 KBOU 142202 RRA
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
402 PM MDT SUN JUN 14 2009

COC001-031-142212-
/O.CAN.KBOU.SV.W.0049.000000T0000Z-090614T2215Z/
ADAMS CO-DENVER CO-
402 PM MDT SUN JUN 14 2009

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DENVER AND
WESTERN ADAMS COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED THE AREA.  A 
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN WELD 
COUNTY UNTIL 445 PM MDT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT SUNDAY EVENING FOR
NORTHEASTERN COLORADO.

LAT...LON 4000 10469 4000 10432 3976 10459 3975 10492
      3992 10477
TIME...MOT...LOC 2202Z 223DEG 25KT 4004 10457

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:00 PM MDT, 26 minutes earlier.

Area forecast discussion, Jun 14, 3:00 PM MDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
300 PM MDT SUN JUN 14 2009

.SHORT TERM...ANOTHER ACTIVE AFTERNOON WITH SEVERE THUNDERSTORMS
PRESENTLY OVER THE DENVER AREA.  STRONG THUNDERSTORMS SHOULD
CONTINUE MOVING NORTHEASTWARD OVER THE PLAINS THROUGH THE EARLY
EVENING.  WITH MORE RAINFALL EXPECTED THIS EVENING...AREAS OF FOG
AND STRATUS SHOULD RE-DEVELOP OVERNIGHT AFTER THE EVENING SHOWERS
DISSIPATE.  VERY LITTLE SEEMS TO BE CHANGING FOR MONDAY.  THE
SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER THE STATE.  AND THE
WATER VAPOR PICTURES SHOW ANOTHER IMPULSE DROPPING INTO THE BASE OF
THE CALIFORNIA TROUGH.  THIS SHORT WAVE SHOULD BE MOVING OVER
COLORADO TOMORROW AFTERNOON...AND ANOTHER ROUND OF STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE AGAIN.  MOS GUIDANCE TEMPERATURES
HAVE BEEN RUNNING TOO WARM THE PAST SEVERAL DAYS...SO MAX TEMP
FORECAST FOR MONDAY SHAVES A FEW DEGREES FROM MOS VALUES.

.LONG TERM...ANOTHER ROUND OF SHOWERS AND THUNDERSTORM WILL BE GOING
ON MONDAY EVENING AS THE NEXT WAVE PASSES OVER THE STATE. JUST LIKE
PREVIOUS DAYS SOME OF THE STORMS COULD BECOME SEVERE. ON
TUESDAY...THE UPPER LEVEL TROUGH OFF THE WEST COAST WILL SINK SOUTH
AMPLIFYING THE UPPER LEVEL RIDGE OVER THE PLAINS. THIS WILL PUSH
WARMER AND DRIER AIR INTO COLORADO TUESDAY AND WEDNESDAY. HIGHS WILL
CLIMB INTO THE 80S ALONG THE FRONT RANGE AND ACROSS THE PLAINS. DEW
POINTS ARE FORECASTED TO HANG IN THE 40S TO LOWER 50S. MODELS
INDICATE THE AIRMASS WILL REMAIN SOMEWHAT UNSTABLE WITH CAPES UP TO
1000 J/KG TUESDAY AND WEDNESDAY. WILL ALSO SEE SOME WARMING ALOFT
WHICH MAY CAP CONVECTION. FOR NOW TOO DIFFICULT TO DETERMINE IF ALL
CONVECTION WILL BE CAPPED OR NOT. APPEARS A FEW STORMS WILL FORM AND
THEREFORE WILL GO WITH A SLIGHT CHANCE FOR THUNDERSTORMS TUESDAY AND
WEDNESDAY.

AN UPPER LEVEL TROUGH MOVES ACROSS THE NORTHERN ROCKIES THURSDAY
CAUSING THE FLOW ALOFT TO SHIFT WESTERLY. THIS SYSTEM WILL ALSO PUSH
A WEAK COLD FRONT THROUGH NORTHEAST COLORADO. THIS FRONT WILL
INCREASE THE LOW LEVEL MOISTURE AND BRING SLIGHTLY COOLER
TEMPERATURES. HIGHS WILL COOL OFF ABOUT 5-10 DEGREES BEHIND THE
FRONT. WILL INCREASE POPS INTO THE SCATTERED RANGE FOR THIS SYSTEM
THURSDAY.

THE RIDGE WILL THEN REBUILD OVER THE CENTRAL ROCKIES FRIDAY AND
THROUGH NEXT WEEKEND. AGAIN MODELS SHOW MODEST AMOUNTS OF MOISTURE
AND INSTABILITY. DUE TO THE WARM AIR ALOFT...EXPECT CONVECTION TO BE
CAPPED...HOWEVER CANT RULE OUT A FEW STORMS THIS FAR OUT AND WILL
KEEP SLIGHT CHANCE IN THE FORECAST. HIGHS NEXT WEEKEND FOR THE FRONT
RANGE AND NORTHEAST PLAINS WILL BE WELL INTO THE 80S WITH A FEW
LOWER 90S POSSIBLE.

&&

.AVIATION...THUDERSTORMS THIS EVENING WITH HVY RAIN AND MVFR CIGS
AND VSBYS THROUGH ABOUT 01Z.  AFTER SHOWERS DISSIPATE THIS
EVENING...AREAS OF FOG AND STRATUS MAY FORM WITH IFR CIGS AND VSBYS
PSBL FROM 06Z-14Z.  MORE THUNDERSTORMS EXPECTED AGAIN MONDAY
AFTERNOON.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

KDRBY/MEIER
Hazardous weather outlook, Jun 14, 11:10 AM MDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1110 AM MDT SUN JUN 14 2009

COZ030>051-151200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1110 AM MDT SUN JUN 14 2009

...SEVERE THUNDERSTORMS POSSIBLE AGAIN ACROSS THE NORTHEAST PLAINS
THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MOUNTAINS AND
ADJACENT PLAINS EARLY THIS AFTERNOON AND THEN SPREAD FURTHER EAST
THROUGH THE EVENING HOURS.  A SLIGHTLY DRIER AIRMASS HAS MOVED INTO
THE AREA EARLY THIS MORNING...HOWEVER ANOTHER UPPER LEVEL WEATHER
DISTURBANCE WILL MOVE OVER THE MOUNTAINS AND EASTERN PLAINS THIS
AFTERNOON WITH A RETURN OF MOISTURE AND INSTABILITY.

ALL OF THE NORTHEAST PLAINS HAS A CHANCE OF SEVERE THUNDERSTORMS
THIS AFTERNOON...BUT THE HIGHEST CHANCES FOR SEVERE THUNDERSTORMS
WILL BE EAST OF THE URBAN CORRIDOR AND ALONG THE PALMER DIVIDE WHERE
DEEPER MOISTURE RESIDES.  THE STRONGEST STORMS MAY PRODUCE LARGE
HAIL UP TO 2 INCHES IN DIAMETER ALONG WITH DAMAGING WINDS.  WEAKER
SURFACE WINDS THIS MORNING HAVE REDUCED THE TORNADO THREAT TODAY...
BUT AN ISOLATED WEAK TORNADO IS STILL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

MORE SHOWERS AND THUNDERSTORMS ARE EXPECT ON MONDAY. SOME
THUNDERSTORMS WILL PRODUCE HAIL AND HEAVY RAIN. CHANCES FOR
THUNDERSTORMS DECREASE TUESDAY AND WEDNESDAY AS WARMER AND DRIER
CONDITIONS ASSOCIATED WITH A HIGH PRESSURE RIDGE MOVE OVER THE
STATE. BY THURSDAY...THUNDERSTORM CHANCES INCREASE AGAIN AS A LOW
PRESSURE SYSTEM MOVES OUT OF THE PACIFIC NORTHWEST AND ACROSS
COLORADO BRINGING WITH IT SLIGHTLY COOLER TEMPERATURES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM.

DANKERS/MEIER

In the hours before

Local storm report, Jun 14, 2:55 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
255 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 3:03 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
303 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN
Local storm report, Jun 14, 3:20 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
320 PM MDT SUN JUN 14 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             2 WSW WESTMINSTER       39.87N 105.09W
06/14/2009  M1.50 INCH       JEFFERSON          CO   TRAINED SPOTTER

0300 PM     HAIL             1 NE WESTMINSTER        39.89N 105.04W
06/14/2009  M1.00 INCH       ADAMS              CO   AMATEUR RADIO

0253 PM     HAIL             LAKEWOOD                39.70N 105.11W
06/14/2009  M1.75 INCH       JEFFERSON          CO   TRAINED SPOTTER

0248 PM     HAIL             ARVADA                  39.82N 105.11W
06/14/2009  M1.00 INCH       JEFFERSON          CO   TRAINED SPOTTER

&&

FREDIN

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 6:21 PM MDTTornado WarningBOUMorgan39 min
Jun 13, 6:34 PM MDTTornado WarningBOUAdams, Denver26 min
Jun 13, 6:51 PM MDTTornado WarningBOUMorgan39 min
Jun 13, 6:59 PM MDTTornado WarningBOUAdams31 min
Jun 13, 7:03 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert42 min
Jun 13, 7:20 PM MDTTornado WarningBOUMorgan25 min
Jun 13, 7:33 PM MDTSevere Thunderstorm WarningBOUAdams42 min
Jun 13, 7:49 PM MDTAreal Flood AdvisoryBOUElbert86 min
Jun 13, 7:54 PM MDTAreal Flood AdvisoryBOUMorgan3 hr
Jun 13, 7:57 PM MDTTornado WarningBOUAdams33 min
Jun 13, 8:00 PM MDTTornado WarningBOUMorgan45 min
Jun 13, 8:18 PM MDTSevere Thunderstorm WarningBOUMorgan24 min
Jun 13, 8:31 PM MDTSevere Thunderstorm WarningBOULogan, Morgan, Washington17 min
Jun 13, 8:31 PM MDTTornado WarningBOUAdams, Morgan29 min
Jun 13, 9:09 PM MDTFlash Flood WarningBOUMorgan3 hr
Jun 13, 9:11 PM MDTSevere Thunderstorm WarningBOUMorgan32 min
Jun 13, 9:25 PM MDTAreal Flood AdvisoryBOUWashington95 min
Jun 14, 2:35 PM MDTSevere Thunderstorm WarningBOUAdams, Denver, Jefferson10 min
Jun 14, 2:42 PM MDTTornado WarningBOUAdams, Broomfield, Denver, Jefferson48 min
Jun 14, 2:44 PM MDTAreal Flood AdvisoryBOUAdams, Broomfield, Denver, Jefferson91 min
Jun 14, 2:58 PM MDTTornado WarningBOUAdams, Broomfield, Weld47 min
Jun 14, 3:13 PM MDTTornado WarningBOUArapahoe32 min
Jun 14, 3:45 PM MDTSevere Thunderstorm WarningBOUArapahoe45 min
Jun 14, 3:53 PM MDTSevere Thunderstorm WarningBOUWeld20 min
Jun 14, 3:54 PM MDTSevere Thunderstorm WarningBOUElbert51 min
Jun 14, 4:26 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert, Lincoln, Washington49 min
Jun 14, 4:55 PM MDTSevere Thunderstorm WarningBOUMorgan, Washington28 min
Jun 14, 5:14 PM MDTSevere Thunderstorm WarningBOULincoln46 min
Jun 14, 5:35 PM MDTSevere Thunderstorm WarningBOULogan, Washington43 min
Jun 14, 5:38 PM MDTSevere Thunderstorm WarningBOULincoln40 min
Jun 14, 5:57 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln48 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.